# SDR A6WA201441248

- Difficulty date: March 11, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 26,242 hours, 25,514 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT RAIL IS WORN AT FS 492.0.  REMOVED WORN LT SEAT RAIL & INSTALLED SERVICEABLE SEAT RAIL IAW BA REO 601R-53-00-485,CRJ200 SRM 51-42-02, 53-41-49, 53-21-49, 51-25-06 & 51-25-16.
